# SDR FDEA201409052463

- Difficulty date: September 5, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 27,858 hours, 14,943 cycles
- Engine: Ge CF680C2A5
- Engine time: 9,253 hours, 5,059 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 32828124
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE ENG NR 2 REV PRESSURIZED ECAM WARNING, PRIOR WRITE UP.  DID NOT RESET REVERSER ON MEL.  REPLACED THE LT AND RT CDU SWITCH ASSYS PER M/M.
